Lattice calculation of the branching ratio for some of the exclusive modes of B-]S-gamma. / BOWLER, K C ; HAZEL, N M ; HENTY, D S ; HOEBER, H ; KENWAY, R D ; RICHARDS, D G ; SHANAHAN, H P ; SIMONE, J N ; FLYNN, J M ; GOUGH, B J ; ALLTON, C ; LELLOUCH, L ; NIEVES, J ; WITTIG, H .

In: Physical Review D , Vol. 51, No. 9, 01.05.1995, p. 4955-4970.

Research output: Contribution to journalArticle

Published

Documents

  • PhysRevD

    Final published version, 840 KB, PDF document

Links

  • K C BOWLER
  • N M HAZEL
  • D S HENTY
  • H HOEBER
  • R D KENWAY
  • D G RICHARDS
  • H P SHANAHAN
  • J N SIMONE
  • J M FLYNN
  • B J GOUGH
  • C ALLTON
  • L LELLOUCH
  • J NIEVES
  • H WITTIG
Original languageEnglish
Pages (from-to)4955-4970
Number of pages16
JournalPhysical Review D
Volume51
Issue number9
DOIs
Publication statusPublished - 1 May 1995
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1335790